Bulletin of the American Mathematical Society

Classification of symbol spaces of finite type

R. F. Williams

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 3 (1971), 439-443.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532829

Mathematical Reviews number (MathSciNet)
MR0300263

Zentralblatt MATH identifier
0213.50403

Subjects
Primary: 58F15 58F20 54H20: Topological dynamics [See also 28Dxx, 37Bxx]

Citation

Williams, R. F. Classification of symbol spaces of finite type. Bull. Amer. Math. Soc. 77 (1971), no. 3, 439--443. https://projecteuclid.org/euclid.bams/1183532829


Export citation

References

  • 0. V. Alekseev, Quasirandom dynamical systems. I, II, III, Mat. Sb. 76 (118) (1968), 72-134 = Math. USSR Sb. 5 (1968), 73-128; ibid. 77 (119) (1968), 545-601 = ibid. 6 (1968), 505-560; ibid. 78 (120) (1969), 3-50 = ibid. 7 (1969), 1-43.
  • 1. R. Bowen, Markov partitions for AxiomA diffeomorphisms, Preprint, Math. Institute, University of Warwick; Amer J. Math. 42 (1970), 725-747.
  • 2. R. Bowen, Topological entropy and AxiomA, Proc. Sympos. Pure Math., vol. 14, Amer. Math. Soc. Providence, R. I., 1970, pp. 23-42.
  • 3. R. Bowen and O. Lanford, Zeta functions of restrictions of the shift transformation, Proc. Sympos. Pure Math., vol. 14, Amer. Math. Soc. Providence, R. I., 1970, pp. 43-50.
  • 4. F. Gantmacher, The theory of matrices, GITTL, Moscow, 1953; English transl., vol. 2, Chelsea, New York, 1959. MR 16, 438; MR 21 #6372c.
  • 5. G. Hedlund, Endomorphisms and automorphisms of the shift dynamical system, Math. Systems Theory 3 (1969), 320-375.
  • 6. M. Morse, Representation of geodesics, Amer. J. Math. 43 (1921), 33-51.
  • 7. W. Parry, Entropy and generators in ergodic theory, Benjamin, New York, 1964.
  • 8. W. Parry, Intrinsic Markov chains, Trans. Amer. Math. Soc. 112 (1964), 55-66. MR 28 #4579.
  • 9. Ja. G. Sinaĭ, Markov partitions and Y-diffeomorphisms, Funkcional. Anal. i Priložen. 2 (1968), no. 1, 64-89 = Functional Anal. Appl. 2 (1968), 61-82. MR 38 #1361.
  • 10. S. Smale, Diffeomorphisms with many periodic points, Differential and Combinational Topology (A Symposium in Honor of Marston Morse), Princeton Univ. Press, Princeton, N. J., 1965, pp. 63-80. MR 31 #6244.
  • 11. R. Williams, Classification of one-dimensional attractors, Proc. Sympos. Pure Math., vol. 14, Amer. Math. Soc. Providence, R. I., 1970, pp. 341-361.
  • 12. R. Williams, Classification of symbol spaces of finite type, Preprint, Northwestern University, Evanston, Ill., 1970.